MAUDE Adverse Event Report: JJGC S.A. CM TITAMAX IMPL TI 3.5X15; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM TITAMAX IMPL TI 3.5X15; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.618
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Fibrosis (3167)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2018 in ada 29.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.On (b)(6) 2022, fracture of the implant was verified.Patient presented with bone type iv, fair oral hygiene and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and bleeding.No further patient complications were reported.

Brand Name
CM TITAMAX IMPL TI 3.5X15
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key15817018
Report Number0001222315-2022-024617
Device Sequence Number7098598
Product Code DZE
UDI-Device Identifier07898237568706
UDI-Public07898237568706
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/17/2022
Report Date (Section F) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2021
Device Model Number109.618
Device Catalogue Number109.618
Device Lot Number66982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/17/2022
Device Age74 MO
Event Location Other
Date Report to Manufacturer10/24/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale